MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 3/5; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG ILED 3/5; SURGICAL LIGHT
Model Number 4028210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a iled 3 surgical light fell down as the spring arm separated from the support arm system.The falling component hit a person at the shoulder and the knee.The person is currently on sick leave.No details of the injury , results of x-ray and medical examination were not provided by the customer so far.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The iled 3 was inspected by a field service technician.Further investigation is ongoing.
 
Additional Manufacturer Narrative
The iled light system was inspected by a field service technician.It was identified the snap ring which holds the spring arm in place dislodged and allowed the spring arm to separate from the central axis.Significant signs of wear was visible at the spring arm - central axis connection.Within the device history the last preventive maintenance is recorded for 2018.During the required preventive maintenance the snap ring has to be inspected for correct fit and function.The preventive maintenance is required for each year at this device age.The light system involved in the event passed it's intended design life of ten years.The root cause for the event was traced to not following the instructions for use, missing regularly preventive maintenance.The light system was repaired and checked for functionality.Based on this, no further actions are required.
 
Event or Problem Description
It was reported that a iled 3 surgical light fell down as the spring arm separated from the support arm system.The falling component hit a person at the shoulder and the knee.The person is currently on sick leave.No details of the injury, results of x-ray and medical examination were not provided by the customer so far.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
ILED 3/5
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
steffen ulbrich
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key14249897
Report Number9681407-2022-00006
Device Sequence Number19932944
Product Code FSY
UDI-Device Identifier00887761995956
UDI-Public887761995956
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number4028210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer04/08/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown